# SDR USAAD98119

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834003
- Condition: Damaged
- Location: Door Frame
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 514 - AFTER TAKEOFF THE MID CARGO DOOR WARNING LIGHT ILLUMINATED AND THE CABIN WOULD NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  LANDING WEIGHT WAS 129,300 LB.  MAINTENANCE INSPECTED THE MID CARGO DOOR FOR DAMAGE, NONE NOTED.  HOWEVER, THE DOOR WARNING SENSOR WAS FOUND DAMAGED AND WAS REPLACED.  THE PRESSURIZATION SYSTEM WAS TESTED PER THE MM.  THE AIRCRAFT WAS PRESSURIZED SATISFACTORILY WITH NO EXCESSIVE HULL LEAKAGE NOTED.  AN OVERWEIGHT LANDING CHECK WAS PERFORMED.  (M)
